# SDR CALA9601154

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN C-3 DOOR FORWARD FRAME COVER PLATE AT B.S. 1090, STRINGER 27.  THE FRAME COVER PLATE WAS REPAIRED IAW SRM 51-40-2 AND 51-30-0.
